# SDR 96ZZZM684

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3442 · Weather Radar System
- Part: Radar Contl Pnl
- Part number: 61519
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 270 - ATL - AIR RETURN, WEATHER RADAR INOP.  REMOVED AND REPLACED CONTROL PANEL.  OPS CHECK NORMAL PER MM 34-40.  (M)
